# SDR DALA2022081505507

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2362800) DURING INSPECTION FOUND CRACK ON INTERNAL SKIN (WEB ASSY) NEAR TO HANDLE AREA, FWD ACCESS DOOR. FWD ACCESS DOOR (L1) WAS REPAIRED PER ENGINEERING REPAIR/AUTHORIZATION NO. 601134-14 REV. ORIGINAL. SECTION I. PERMANENT REPAIR AND PRELIMINARY REPAIR INSTRUCTIONS NO. 601134-14. REV. 0.
